mr bill said...
How long did it take after your first treatment for side effects to kick in?
My first Lupron shot was May 1, 2013. It took nearly six weeks for my first hot flash to happen. They became constant companions. Fatigue started to weigh on me about
3 months in, though radiation therapy was happening at the same time. By 6 months, I was feeling the full load of the side effects, both mental and physical. Kind of rough.
Bob, I was on Lupron and Casodex (ADT2) for 3 years. It wasn't clear that my testosterone would ever recover, since the stats on that aren't very encouraging. But surprisingly, the recovery was pretty quick. I felt better within about
4 months. In 6 months, my T was almost to the bottom of normal. By 9 months, it was in the normal range. I've felt like my "old self" since around the 7-8 month mark. The fatigue has greatly reduced, my personality feels more like "me". Oddly, I still get some hot flashes, 2-3 a night that wake me up. No idea why that's happening. The memory issues haven't fully resolved either, of course I'm 59 now and that's sometimes a part of aging anyway.
I do not relish ever going back on HT, though if my PSA rises further that's likely to happen.
Bx: 6/12 pos, G9=5+4 (80%, 60%), 4+5 (2@100%, 80%, 10%), PNI+
cT3a (3TMRI: Bilateral EPE, NVB+, SV-, LN-)
Date PSA fPSA
9/12 4.1 15%
3/13 5.2 12% PCA3=31
IGRT by IMRT, 44 done 8/28/13: 50.4 Gy pelvic nodes, 79.2 Gy prostate
ADT2 3 yrs: Lupron/Casodex, ended 3/16
Post: (age now 59)
PSA <0.1 : 8/13 - 5/16.
PSA 0.2-8/16, 0.5-12/16, TBD-3/17
Post Edited (Redwing57) : 1/21/2017 7:07:59 AM (GMT-7)